EconPapers    
Economics at your fingertips  
 

Finite‐Time Synchronization of Singular Hybrid Coupled Networks

Cong Zheng and Jinde Cao

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: This paper investigates finite‐time synchronization of the singular hybrid coupled networks. The singular systems studied in this paper are assumed to be regular and impulse‐free. Some sufficient conditions are derived to ensure finite‐time synchronization of the singular hybrid coupled networks under a state feedback controller by using finite‐time stability theory. A numerical example is finally exploited to show the effectiveness of the obtained results.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/378376

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:378376

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:378376